EconPapers    
Economics at your fingertips  
 

An elementary proof of the Fritz-John and Karush-Kuhn-Tucker conditions in nonlinear programming

Ilker Birbil, Hans Frenk and G.J. Still

No EI 2005-43, Econometric Institute Research Papers from Erasmus University Rotterdam, Erasmus School of Economics (ESE), Econometric Institute

Abstract: In this note we give an elementary proof of the Fritz-John and Karush-Kuhn-Tucker conditions for nonlinear finite dimensional programming problems with equality and/or inequality constraints.The proof avoids the implicit function theorem usually applied when dealing with equality constraints and uses a generalization of Farkas lemma and the Bolzano-Weierstrass property for compact sets.

Keywords: Fritz-John conditions; Karush-Kuhn-Tucker conditions; nonlinear programming (search for similar items in EconPapers)
Date: 2005-11-07
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
https://repub.eur.nl/pub/7030/ei2005-43.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ems:eureir:7030

Access Statistics for this paper

More papers in Econometric Institute Research Papers from Erasmus University Rotterdam, Erasmus School of Economics (ESE), Econometric Institute Contact information at EDIRC.
Bibliographic data for series maintained by RePub ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-19
Handle: RePEc:ems:eureir:7030